# SDR UIEA2018010800028

- Difficulty date: January 1, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,373 hours, 17,481 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Part number: OMP25059
- Condition: Leaking
- Location: Rt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT IDG LEAKING AT SERVICE DRAIN FITTING.  REMOVED AND REPLACED THE IDG SERVICE DRAIN FITTING IAW AMM 24-11-00,  NO LEAKS NOTED.
